My first round of Adriamycin & Cytoxan went pretty well according to my husband (who is an oncology nurse). I felt well until about 2-3 hours post infusion and then for the past 24 hours afterwards I was dry heaving and vomiting. I went to sleep early and woke up on and off with waves of nausea waking me up through the night. I couldnt focus enough on doing much of anything but sleeping. I recieved my Neulasta shot via my husband yesterday and every bone in my body has been hurting since. I am sure that will subside in a couple of days. Neulasta makes your bone marrow make more white blood cells because the chemo can make you neutropenic and prone to infection. If your WBC's drop to low that can put off your next chemo treatment and thats not good to delay them. Nothing much going on right now but I am sure I will feel better as each day goes by and then gets closer to my next treatment on April 6th. I am trying to be positive and think of it as 3 more AC treatments to go and then we start the TAXOL which has totally different side effects than the AC.
The Lord is my light and my salvation;
Whom shall I fear? The Lord is the strength
of my life; of whom shall I be afraid?